# SDR ABXA20150918171

- Difficulty date: September 18, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 113T151033
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUTPLATE ON UPPER CHORD OF WING REAR SPAR TO TE BEAM AT WING STATION 434, OTBD SIDE AS SEEN THRU PANEL 561AB.  R & R UPPER CHORD OF WING REAR SPAR IAW SRM BCSF 51-40-02 PARA 7 D.  SDR INFO CORRODED LEVEL 2, PN 113T1510-33, SN NSN, PART NAME CHORD, AILERON SUPPORT, FROM WS 434.  ACFT WAS GNDED.
